bruises on my belly

By seventyonedragonflies Latest Reply 2010-09-24 08:45:32 -0500
Started 2010-09-17 16:03:49 -0500

i had to stop using the pen (which i LOVED) and have been on needles for almost a month, and i have bruises all over my belly. is there a way to prevent this from happening?
i am anxious to return to the pen, but it is an insurance issue, so it may take a bit.
thanks to you all, i haven't been around, been busy at home. but, i hope all is well.

11 replies

seventyonedragonflies 2010-09-24 08:45:32 -0500 Report

i was shown how to do it, i am sure to try harder. and its no big deal in the scheme of things i guess. thank you all so much, and i hope this day finds happiness in an unexpected surprise.

mo91108 2010-09-21 22:12:59 -0500 Report

Well do you know how to properly inject yourself? And also it depends on the needle (its length) because I have been on needles for 5 months almost 6 and I have only had one bruise, and this is because I hit a capillary. You are supposed to pinch the site where you are going to inject, and then after the injection let it go and remove the needle. I hope this helps.

LoreA 2010-09-20 21:44:09 -0500 Report

I too take shots and get bruises. I am on an aspirin regimen, but I was told in a class I took to learn how to use needles that if you hit a vein that causes the bruising. I don't bruise everywhere, so that must be it.

msann 2010-09-18 22:44:26 -0500 Report

hey i am on needles i dont bruise but not on any blood thinners, did you ask your doctor or educator, take care

seventyonedragonflies 2010-09-18 10:22:41 -0500 Report

good advice you guys. no, no asprin. and i do pinch, its not a big problem, i lost my bikini body in the 80's haha, (wish i could remember where i lost it) it just bothers me, thats all. thank you all, i hope is a good day for all.

bicker68 2010-09-18 08:11:47 -0500 Report

I'm not on needles myself but my Mom is, and I know that she bruises and then again she is also on asprin.

jayabee52 2010-09-17 22:55:35 -0500 Report

Are you taking some kind of blood thinner or are you taking something (like asprin) which has a side effect of thinning your blood. My bride had to take coumadin and she got bruises. I take Aggrenox which thins my blood. I get bruises too. Perhaps you might contact your Dr or Pharmicist to see if anything you take has that side effect.

Harlen 2010-09-17 20:38:58 -0500 Report

When I was on shots I needed to let the insulin get room temp and inject it slowly to keep from getting bruisis it helped to lightly pinch where I give the injection.
Hope this helps you
Best wishes